Theoretical Computer Science flagPL flagEN
Faculty of Mathematics and Computer Science
Jagiellonian University
 
    informatyka analityczna  
UJ coat of arms
Foundations of Computer Science
 
 

Stanisław Sędziwy

professor

phone: (+48-12) 664 75 12
fax: (+48-12) 664 66 72
email: email
office: ul. Łojasiewicza 6, 30-348 Kraków
room: 3156
office hours: Tuesday 11:00 - 12:00
Friday 11:00 - 12:00
 
personal homepage
 
photo

research interests
differential equations and their applications
numerical analysis

selected publications
  • Periodic solutions of scalar differential equations without uniqueness, Bollettino U.M.I. (9) II (2009), 445-448
  • R. Manasevich (co-author), p-Laplacian and Lienard-type equation, Rocky Mountain Journ. of Math., Vol. 27(2) (1997), 611-617
  • S. Kasprzyk (co-author), Vibrations of an elastic body carrying a number of concentrated masses, Bull. of the Pol. Ac. Sci., Tech. Sci., Vol. 47(3), 1999, 209-220.
  • Nonlinear aeriodic boundary value problem for a second order ordinary differential equation, Nonlinear Analysis, Theory, Methods and Applications, Vol. 2(7) (1998), 881-890.
  • R. Schaefer (co-author), Filtration in cohesive soils: mathematical model, Computer Assisted Mechanics and Engineering Sciences, 6, 1999, 1-13.
  • R. Schaefer, (co-author) Filtration in cohesive soils: numerical approach, Computer Assisted Mechanics and Engineering Sciences, 6, 1999, 15-26.
  • Multipoint boundary value problems for a second order ordinary differential equation, Journal of Math. Anal. and appl., 236, 1999, 384-398.
  • Upper and lower solutions method for even order =wo point boundary value problems, Rocky Mountain Journ. of Math., Vol. 31(4), 2001, 1429-1434.
  • Bounded solutions of second order systems of differential equations, Journal of Math. Anal. and appl., Vol. 281(2), 2003, 697-706.
  • Fredholm lternative and boundary value problems, Proceedings of the AMS, Vol. 132(6), 2004, 1779-1784.

  • short cv
    1956M.Sc. of Mechanical EngineeringCracow University of TechnologyKraków
    1960M.Sc. of MathematicsJagiellonian UniversityKraków
    1965Phd in MathematicsJagiellonian UniversityKraków
    1975Habilitation in MathematicsJagiellonian UniversityKraków
    1997Professor of MathematicsJagiellonian UniversityKraków
     
     
      webmaster: email = a@b, a=www-tcs, b=tcs.uj.edu.pl